Recursively saturated $\omega_1$-like models of arithmetic

Notre Dame Journal of Formal Logic 26 (4):413-422 (1985)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,247

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Models with the Ω-Property.Roman Kossak - 1989 - Journal of Symbolic Logic 54 (1):177-189.
Recursively Saturated Nonstandard Models of Arithmetic.C. Smoryński - 1981 - Journal of Symbolic Logic 46 (2):259-286.
Elementary Extensions of Recursively Saturated Models of Arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (3):193-203.
Saturated Models of Peano Arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
Transplendent Models: Expansions Omitting a Type.Fredrik Engström & Richard W. Kaye - 2012 - Notre Dame Journal of Formal Logic 53 (3):413-428.
Arithmetically Saturated Models of Arithmetic.Roman Kossak & James H. Schmerl - 1995 - Notre Dame Journal of Formal Logic 36 (4):531-546.

Analytics

Added to PP
2010-08-24

Downloads
16 (#662,230)

6 months
1 (#415,900)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Roman Kossak
City University of New York

Citations of this work

Models with the Ω-Property.Roman Kossak - 1989 - Journal of Symbolic Logic 54 (1):177-189.

Add more citations

References found in this work

No references found.

Add more references